# SDR P5CA9900169

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Worn
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SPOILER CONTROL CABLE WORN AT NR 3 AND NR 4 CONTROL DRUM AREA.  REPLACED PER MM 20-11-03.
